Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Unisom: anyone ever had this reaction?

I took Unisom on occasion during my second pregnancy, when I had terrible insomnia. I used to notice that the day after I had used it, I was cranky as heck. I chalked it up to pregnancy hormones.

I took some last night for the first time in years, and slept great. But I've noticed that all day, I am SO angry at the littlest things! I'm much more likely to snap at my kids over nothing, etc.

I guess I won't be taking it ever again!

Answer Question
 
aliceryannesmom

Asked by aliceryannesmom at 6:03 PM on Nov. 5, 2010 in Health

Level 20 (8,465 Credits)
Answers (2)
  • It's like a hangover. I get that whenever I take any sleep aid. I hate that feeling too. So instead of taking the whole pill, I usually just use half & it works just enough & no hangover feeling the next day.
    ILovemyPaulie

    Answer by ILovemyPaulie at 6:08 PM on Nov. 5, 2010

  • Any time I take a PM medicine, either Tylenol PM or Midol PM, I'm cranky as heck the next day. It's like my brain just doesn't wake up for a whole other day. I only take them every once in a while.
    Pnukey

    Answer by Pnukey at 7:47 PM on Nov. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN